17 year old with ED Tried taking vitamins nothing's

Patient

Q: 17 year old with ED ... Tried taking vitamins nothing's working

Symptoms:  Can rarely get hard and if I do not fully. Barely any ejaculation. Been going on for a year or so. Used to have completely normal full erections
Doctor

A:   Welcome to Ask The Doctor. We are here to help you.

The two most common causes of Erectile Dysfunction in Males are Diabetic Neuropathy and Psychogenic Erectile dysfunction.
You have not mentioned any history of diabetes, but you should get your blood sugar tested. It's not that diabetes doesn't occur at this age. At your age one can have Diabetes Type 1.

Now, most likely at your age, the possibility of psychogenic erectile dysfunction is there. If you are not sexually active, you would probably be able to perform normally, once you are sexually active.
In case your problem persists even after you become sexually active, I would also advise you to get color Doppler of penile vessels.

In such situation I advise my patients following:

1. To take Methylcobalamin supplementation.
2. To use Sildenafil as on when required basis that is whenever sex is desired.
3. To cut down alcohol in case you take as this reduces erection when sex is tried after consumption of alcohol.
4. To keep blood sugars well controlled, in case you are found to have diabetes.

But these options are only to be considered, if you don't get relief once you become sexually active.
This is my best opinion for you.
You should discuss with your doctor before acting upon any advise.
Stay healthy.

Comments / Follow Ups

Patient: The only thing is I don't understand where I could have developed this from. I wouldn't lie, but I promise I never smoked nor have I ever taken a drink in my life. I've dedicated my life to football and eat all the right things and maintain a highly active, healthy lifestyle. Is there any place to get the things you mentioned trying over the counter and without a prescription? Also, what are the side effects because I don't want a drug that could show up on a drug test or one that could slow down my athletic performance? Lastly, my father has recently had kidney stones and I wondered if anything of that sort could be the reason for my ED... Thank you
Doctor: Hi, i would not recommend any treatment for you. First of all we need to be sure that do you really suffer from ED.
Check for a few days for early morning erections, that occur normally while you are asleep. Check whenever you get up.
Always see and discuss with your doctor before acting upon any advice given online.

Related Q&A

Q: For about 5 days now I have been experiencing an burning sensation in my left ankle. At times I will feel it in both ...

Q: Hi Guys, I have been looking for answers for the last 3 years on this problem- but have failed at every...

Q: For a few months now, I have experience an odd but mild burning sensation in my groin and upper thigh area. I thought...

Q: I just took too much metronidazole by accident. is there anything I can take to dissipate the antibiotic? I just took...

Q: How long does it take in general to recover from Stevens Johnson syndrome? I had it in July. It was much worse in the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews